Taxation of Capital
Bibliographic Data
| ID | 9708097 |
|---|---|
| Authors | G Bernard Shaw |
| Year | 1918 |
| Volume | 28 |
| Issue | 111 |
| Pages | 345 |
| Publication date | 1918-09-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2222808 |
| OpenAlex | W2316394794 |
| Language | EN |
| Citations received | 1 |
Business · Capital (architecture · Economics · Corporate Taxation and Avoidance · Fiscal Policy and Economic Growth · History
| Citations per year | 0.1 |
|---|---|
| Citation span | 2016 - 2016 (1) |
| Highly cited | No |